# SDR C2XA09TY003

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 24,931 hours, 18,752 cycles
- Engine: Allsn AE3007A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INTAKE ATTACHMENT FLANGE HAS IN MULTIPLE BOLT HOLES. REAMED HOLES TO REMOVE CORROSION, PERFORMED DYE PEN INSPECTION ALODINED AND INSTALLED BUSHINGS IAW EC5420-01187. ACFT IS CURRENTLY IN C-CHECK.
